# SDR UALA2010011800204

- Difficulty date: January 15, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 39,679 hours, 15,385 cycles
- Engine: Iae V2522A5
- Engine time: 46,484 hours, 17,064 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: 10
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE FAILED TO DEPLOY.  SLIDE STILL IN PLACE ON ACFT WITH DOOR CLOSED AND UNARMED.  UNABLE TO RECORD MR NR AND DASH DUE TO POSITION OF SLIDE.  REPLACED SLIDE PACK.
